# SDR SIMA0285

- Difficulty date: January 28, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5282 - MIA - EMERGENCY LIGHT INOPERATIVE AT 10BC AND 7A.  REMOVED AND REPLACED BULB AT 10BC AND 7A.  OPS CHECK GOOD.  (M)
